# SDR MASA200700299

- Difficulty date: June 3, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N933LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15033
- Aircraft time: 6,002 hours, 4,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2972 LAS - PILOT REPORTED THE SECOND EMERGENCY FLOOD LIGHT INOP.  MX REPLACED LIGHT BULB.
